MAUDE Adverse Event Report: BIOMERIEUX SA VIDAS® HCG

BIOMERIEUX SA VIDAS® HCG
Model Number 30405-01
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in the united states notified biomérieux that they observed non repeatable underestimated results when testing a patient¿s samples using vidas hcg 60 tests (lot 1009059670, expiry date 29-oct-2022).On (b)(6) 2022.The patient¿s first sample was drawn on (b)(6) 2022 and tested with the result : 133.81 mui/ml.This sample was retested on (b)(6) 2022 and the result was 33.33 mui/ml.The same sample was stored in the fridge and tested on (b)(6) 2022: 4050 mui/ml and 4000 mui/ml on section b.A new sample was drawn and tested on (b)(6) 2022.The results for this same sample after dilution b 1/20 were the following: - result 10:43 am in a2 position: 5974.59 mui/ml - result at 11:15 am in b2 position: 6494.57 mui/ml the customer stated that they are concerned there is too much difference between the results obtained with the first sample and the second and not sure if this patient is considered pregnant.These results were preceded by a valid calibration performed on (b)(6) 2022.The last qcv results on (b)(6) 2022 on sections a and b, show that there is no problem with the mini vidas instrument.At the time of this assessment, there was no indication that any patient harm occurred as a result of this issue.A biomérieux internal investigation will be initiated.

Brand Name
VIDAS® HCG
Common Device Name
VIDAS® HCG
Manufacturer (Section D)
BIOMERIEUX SA
376 chemin de l'orme
marcy l'etoile 69280
FR  69280
Manufacturer (Section G)
BIOMERIEUX SA
376 chemin de l'orme
marcy l'etoile 69280
FR   69280
Manufacturer Contact
dima amro
5 rue des aqueducs
craponne 69290
FR   69290
MDR Report Key15296956
Report Number8020790-2022-00090
Device Sequence Number16792943
Product Code JHI
UDI-Device Identifier03573026156923
UDI-Public03573026156923
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K141133
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date10/29/2022
Device Model Number30405-01
Device Catalogue Number30405-01
Device Lot Number1009059670
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/26/2022
Initial Report FDA Received Date08/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown